MathSciNet Relay Station
MathSciNet bibliographic data
MR1974422 37C40 (37C50 37D25)
Hirayama, Michihiro Periodic probability measures are dense in the set of invariant measures. Discrete Contin. Dyn. Syst. 9 (2003), no. 5, 1185–1192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement